PDA

View Full Version : Bloating with tbol?



Hard Puff
01-15-2018, 06:02 PM
Hey gals, Iím on my third week of tbol at 10mg/day and Iím seeing a bit of puffiness especially in my face. I put on 6 lbs really fast in the first week and then dropped back down a bit, but am still a bit higher than I started. Diet hasnít changed significantly except I upped my protein proportion, and Iím not running any other gear. Any thoughts?

tone
01-15-2018, 06:24 PM
10mg a day? ... do you mean 100?

And if you're getting water weight then you more than likely have Dianabol...

pinning
01-15-2018, 06:28 PM
10mg of tbol is too much for a female. 5mg ED is max

Hard Puff
01-15-2018, 06:36 PM
10mg a day? ... do you mean 100?

And if you're getting water weight then you more than likely have Dianabol...

100 would be a bit much for a chick. I did consider that it might be dbol but I trust my source and would be very surprised if that were the case.


10mg of tbol is too much for a female. 5mg ED is max

Canít split my pills. Have been tolerating it well for 3 weeks, so not too concerned for a 4 week cycle.

Mrsrobinson
01-15-2018, 08:05 PM
And if you're getting water weight then you more than likely have Dianabol...

A possibility but not necessarily ;)
too high a dose too fast - Boom, bloat and water retention. Not everyone will get it, but has happened to me

just curious hard puff, why only 4 weeks ?

macedog24
01-15-2018, 08:25 PM
A possibility but not necessarily ;)
too high a dose too fast - Boom, bloat and water retention. Not everyone will get it, but has happened to me

just curious hard puff, why only 4 weeks ?Agree with Mrs Robinson. She is a master of her craft. :)

Sent from my LG-H910 using Tapatalk

Mrsrobinson
01-15-2018, 08:30 PM
Agree with Mrs Robinson. She is a master of her craft. :)

Sent from my LG-H910 using Tapatalk


Awwww, Love you Mace :kiss: But not even close LOL
Ive just paid attention and learned from some (not all) of my Booboo's ;)

Hard Puff
01-15-2018, 08:52 PM
A possibility but not necessarily ;)
too high a dose too fast - Boom, bloat and water retention. Not everyone will get it, but has happened to me

just curious hard puff, why only 4 weeks ?


Thanks Mrs Robinson, I wondered if it might just be due to a sudden wild hormonal fluctuation. We women have weird bodies.

The 4 weeks is partly because I wanted to just try it out and see what sides were like for me before potentially stacking it down the road, and partly because Iíve recently started an SSRI thatís causing some er...sexual issues, and Iíve been on var or tbol since I started it, so I want to separate out the SSRIís effect on things from the over-sensitivity I get with those two. The only way to do that is to run clean for a while. Iíve had some pretty great gains even just with 3 weeks of tbol, so Iíll definitely run a longer cycle on it in the future. For now, Iím going to finish out this short cycle, then run clean for 2 weeks, then start a cut with var to get in shape for a late winter beach vacation ;)

tone
01-15-2018, 09:10 PM
Delete my dumbass comment. I clicked on The Pit and didn't realize I was in Fem Chem..

I'll see myself to the door..

Good luck Hard Puff.

Mrsrobinson
01-15-2018, 09:22 PM
Gotcha :winkfinger: always good to know exactly what is coming from where.
Could the SSRI be causing the bloat to creep in ?

Hard Puff
01-15-2018, 09:51 PM
Itís not impossible, but Iíve been on the SSRI long enough that I would have thought Iíd have noticed it before now. I guess Iíll find out when I end this cycle!